# SDR AT9900440

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE CABIN ENTRY FLOOR SUPPORT UPPER FLANGE AT BS 196 BL 0-10L CORRODED.  REMOVED, FORMED, DRILLED AND INSTALLED SUPPORT IAW DC9 SRM 51-10-4, 51-30-5, 53-11-1 FIG 13, 51-10-2 AND 51-30-2.
